zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Sliding mode control for Itô stochastic systems with Markovian switching. (English) Zbl 1119.93063
Summary: This paper deals with the problem of sliding mode control (SMC) for a class of nonlinear uncertain stochastic systems with Markovian switching. By introducing some specified matrices, the connections among the designed sliding surfaces corresponding to every mode are established. Furthermore, the present sliding mode controller including the transition rates of modes can cope with the effect of Markovian switching. By means of linear matrix inequalities (LMIs) with equality constraint, sufficient conditions are derived such that the sliding motions on the specified sliding surfaces are stochastically stable with $\gamma $-disturbance attenuation level. Finally, a numerical example is given to illustrate the applicability of the present method.

MSC:
93E03General theory of stochastic systems
60H10Stochastic ordinary differential equations
93B12Variable structure systems
93E15Stochastic stability
WorldCat.org
Full Text: DOI
References:
[1] Cao, Y. -Y.; Lam, J.: Robust H$\infty $control of uncertain Markovian jump systems with time-delay. IEEE transactions on automatic control 45, 77-83 (2000) · Zbl 0983.93075
[2] Choi, H. H.: An explicit formula of linear sliding surfaces for a class of uncertain dynamic system with mismatched uncertainties. Automatica 34, 1015-1020 (1998) · Zbl 1040.93506
[3] Deng, H.; Krstic, M.: Output-feedback stochastic nonlinear stabilization. IEEE transactions on automatic control 44, 328-333 (1999) · Zbl 0958.93095
[4] Dragan, V.; Morozan, T.: The linear quadratic optimization problems for a class of linear stochastic systems with multiplicative white noise and Markovian jumping. IEEE transactions on automatic control 49, 665-675 (2004)
[5] Higham, D.: An algorithmic introduction to numerical simulation of stochastic differential equations. SIAM review 43, 525-546 (2001) · Zbl 0979.65007
[6] Kolmanovskii, V.; Myshkis, A.: Applied theory of functional differential equations. (1992) · Zbl 0917.34001
[7] Liu, Y.; Pan, Z.; Shi, S.: Output-feedback control design for strict-feedback stochastic nonlinear systems under a risk-sensitive cost. IEEE transactions on automatic control 48, 509-513 (2003)
[8] Mao, X.: Stability of stochastic differential equations with Markovian switching. Stochastic processes and their applications 79, 45-67 (1999) · Zbl 0962.60043
[9] Mao, X.: Exponential stability of stochastic delay interval systems with Markovian switching. IEEE transactions on automatic control 47, 1604-1612 (2002)
[10] Niu, Y.; Ho, D. W. C.; Lam, J.: Robust integral sliding mode control for uncertain stochastic systems with time-varying delay. Automatica 41, 873-880 (2005) · Zbl 1093.93027
[11] Shi, P.; Xia, Y.; Liu, G. P.; Rees, D.: On designing of sliding-mode control for stochastic jump systems. IEEE transactions on automatic control 51, 97-103 (2006)
[12] Wang, Z.; Qiao, H.; Burnham, K. J.: On the stabilization of bilinear uncertain time-delay stochastic systems with Markovian jumping parameters. IEEE transactions on automatic control 47, 640-646 (2002)
[13] Xu, S.; Chen, T.: H$\infty $output feedback control for uncertain stochastic systems with time-varying delay. Automatica 40, 2091-2098 (2004) · Zbl 1073.93022
[14] Yan, X. -G.; Edwards, C.; Spurgeon, S. K.: Decentralised robust sliding mode control for a class of nonlinear interconnected systems by static output feedback. Automatica 40, 613-620 (2004) · Zbl 1060.93026
[15] Yuan, C.; Lygeros, J.: Stabilization of a class of stochastic differential equations with Markovian switching. Systems & control letters 54, 819-833 (2005) · Zbl 1129.93517
[16] Yue, D.; Han, Q. -L.: Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and Markovian switching. IEEE transactions on automatic control 50, 217-222 (2005)
[17] Zhang, W.; Chen, B. -S.; Tseng, C. -S.: Robust H$\infty $filtering for nonlinear stochastic systems. IEEE transactions on signal processing 53, 589-598 (2005)